Odd reaction to probiotics... PM Date: 11/2/2004 10:56:41 AM ( 10y ago ) Hits:1680Size: 824 char.
I thought that taking probiotics would make me feel better....After a few days on a simple acidopholus and bifidus
I have been getting this burning sensation after bowel movements.On top of that, I am getting loose bowel
movements...could it be that I am overdoing it. I am taking four caps with 2 billion per cap.
A few months ago a similiar thing happened when I took Primal Defence. Actually that experience was worse as I also had major league fatigue and depression as a
result of PD. I have been battling some sort of IBS for a couple of years and though I am slowly returning to normal, this
reaction has me puzzled. Now I know all about the healing crisis theory and I am prepared to wait this out but I wonder if it is
really that. Isn`t acidopholus really acidic.....I thought alkalinity was the ideal.....